# SDR CA980318008

- Difficulty date: February 11, 1998
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 18,298 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 276208025
- Condition: Cracked
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXHAUST DUCT FOUND CRACKED AROUND 3/4 QUARTERS OF THE CIRCUMFERENCE OF THE FLANGE.
